# SDR ASOA201000140

- Difficulty date: January 31, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 14,821 hours, 10,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOUT 18 INCHES OF FLOOR EMERGENCY LIGHTING STRIP IS DAMAGED NEAR GALLEY CARTS.  REMOVED & REPLACED EMERGENCY LIGHTING STRIP IN FRONT OF GALLEY CARTS IAW AMM 33-51-01.
